# SDR HEEA0012183

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 453105004
- Condition: Inoperative
- Location: Cockpit
- Component: R501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN INOPERATIVE AND BUTTONS STICK.
